- Relieves flu symptoms
- Reduces congestion
- Treats coughs and runny noses
Relieves the four main symptoms of flu.
Benylin 4 flu tablets contain a combination of ingredients to provide effective relief from the four main symptoms of flu: fever, body aches and pains, nasal congestion and coughing.
The tablets contain diphenhydramine, paracetamol pseudoephedrine to relieve fever, congestion, body pains, coughs - the four main symptoms of flu.
Features of Benylin 4 flu tablets
- Clinically proven ingredients
- Ease cough and cold symptoms
- Reduces congestion and production of excess mucus
- Brings down fever
- 24 tablets
- Children over 10 years
Warnings and cautions
- Contains paracetamol
- Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well
- Do not exceed the stated dose
- May cause drowsiness
- If affected, do not drive or operate machinery and avoid alcoholic drink
- Do not store above 25°C
- Store in the original package
- Keep container in the outer carton
- Keep out of the reach and sight of children
- Not recommended for children under 6 years
- Do not use more than 4 doses in 24 hours
- As with any other medicine, care should be taken in administration during pregnancy
- If you are regularly taking prescribed medication consult your doctor or pharmacist before taking Benylin 4 flu tablets
- Do not give to a child under 12 years of age for more than 5 days without consulting your doctor. Do not use to sedate a child
- If symptoms persist consult your doctor or pharmacist
- For oral use only
- Please read the enclosed leaflet carefully before use
How to use
- Adults & children over 12 years: Two tablets.
- Children 6-12 years: One tablet.
Take up to 4 times a day if necessary. Leave at least 4 hours between doses.
24 Tablets each containing: Diphenhydramine Hydrochloride 12.5 mg, Paracetamol 500 mg, Pseudophedrine Hydrochloride 22.5 mg.
Also contains: Colouring (E110)
Delivery and returns
Click & Collect
- Free on all orders over £20
- £1.50 on orders up to £20
- Delivered in 4-6 working days if ordered before 6pm Monday - 6pm Thursday
- Delivered the following working Thursday if ordered after 6pm Thursday - 6pm Monday
*Please note: If your chosen pharmacy is in the North West, North East, Yorkshire, the Isle of Man, Channel Islands or Scottish Highlands and Islands your order will take an additional working day to these delivery times. To find out if your pharmacy is impacted click here.
- Free on orders over £35
- £3.49 for orders up to £35
- Delivered in 4-6 working days
- Delivered Next Day if ordered before 8pm Monday to Friday
- Delivered Monday if ordered after 8pm Friday - 12pm Sunday
- Delivered Tuesday if ordered after 12pm on Sunday
- Not available in the Channel Islands
Pharmacy Medicines delivery
Pharmacy Medicines will need to be signed for by someone aged 18 or over. If there isn't anyone in who can sign for your order, you can change your delivery date or redirect it to a local parcel shop using the courier's website or app.
Unfortunately, your order can't be left in a safe place or with a neighbour. The courier will try to deliver three times before they return it to us.
Purchasing in bulk/high unit volume
Please note that when purchasing high unit volumes of single lines (10+ units) that delivery promotions are null and void.
This is as a result of high volume orders not being able to be dispatched via our normal third party fulfilment.
As a result for any excessive bulk orders of single lines we will be in touch regarding your order to discuss further delivery costs that will be incurred.
If you're not completely satisfied with your order, you can return it to us within 28 days
Find out more about our returns policy click here